# SDR SWAA064599

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 6,845 hours, 3,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810022602
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LIGHT INOP BETWEEN ROW 1 ABC AND ROW 2 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
